# SDR UIEA201000009

- Difficulty date: January 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: HL18PB65
- Part serial: G980302
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1L ENTRY DOOR FITTING ON DOOR HAS CORROSION (AFT EDGE).  WORK ACCOMPLISHED PER MF00656R0007 RFTA REF: 00656-007.  REINFORCED AREA WITH SPLICE AND FILLER P/N N517MC-NRC0109-1/-2 PER SRM 51-40-03 FIG 2 USING FASTENER PER SRM 51-30-02.
